# SDR 2001UALA02343

- Difficulty date: November 28, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 28,802 hours, 21,509 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STATION 328, RBL 48 HAS DEEP GOUGE ON UPPER SURFACE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  INSTALLED SPLICE REPAIR.
